Schrödinger equation with Hulthén potential plus ring-shaped potential

Agboola, D. (2011) Schrödinger equation with Hulthén potential plus ring-shaped potential. Communications in Theoretical Physics, 55 6: 972-976. doi:10.1088/0253-6102/55/6/06


Author Agboola, D.
Title Schrödinger equation with Hulthén potential plus ring-shaped potential
Journal name Communications in Theoretical Physics   Check publisher's open access policy
ISSN 0253-6102
1572-9494
Publication date 2011-06-01
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1088/0253-6102/55/6/06
Volume 55
Issue 6
Start page 972
End page 976
Total pages 5
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Language eng
Abstract We present the solutions of the Schrödinger equation with the Hulthén potential plus ring-shape potential for ℓ ≠ 0 states within the framework of an exponential approximation of the centrifugal potential. Solutions to the corresponding angular and radial equations are obtained in terms of special functions using the conventional Nikiforov - Uvarov method. The normalization constant for the Hulthén potential is also computed.
Keyword Hulthén potential
Nikiforov-Uvarov method
Ring-shaped potential
Schrödinger equation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 20 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 28 Nov 2013, 07:06:44 EST by System User on behalf of Mathematics